# SDR TWAA9807910

- Difficulty date: April 18, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N9407R
- Make and model: Doug DC-9-83
- Aircraft serial: 49400
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 1098
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCI - DURING OP 16 MAINTENANCE CHECK, FOUND FUSELAGE SKIN GROUND BEYOND LIMITS FOR CORROSION REMOVAL AT STATION 1098, STRINGER 28R.  REPAIRED SKIN PER SRM 53-04, FIG 53.  (M)
